# SDR DALA1035059864

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 200, BLO-RBL22 FLOOR PANEL SUPPORT HAS CORROSION.  REMOVED CORROSION MATERIAL, REMOVED, FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG1, REMOVED FLOOR SUPPORT IAW SRM 51-30-5 FABRICATED NEW FLOOR SUPPORT LOCATED AND DRILLED, TRIMMED NEW FLOOR SUPPORT SRM 51-30-4. ALODINED AND PRIMED IAW SRM51-10-3 INSTALLED IAW SRM 51-30-5.
